Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can I take the Oxy Pro Elite longer than the 8 weeks ?

I was feeling drained all of the time, and for a healthy 26 year old I thought something was wrong. I went to the doctor and he prescribed a low dosage of welbutrin. I felt a slight increase in energy but not enough. I used to be able to work out avidly, and for a few months now- I have no energy. My physical came back normal- not thyroid problems or anything. I asked my local GNC rep what I should try- he said Oxy Pro Elite. I used it for the full 8 weeks, but now I have been off of it for my first week and I am back to feeling drained again. Can I take the Oxy Pro Elite longer than the 8 weeks ? Why is it only an 8 week dosage ?
Asked On : Sat, 19 Mar 2011
Answers:  2 Views:  738
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
you should consult physician and get examined and tests done to rule out any organic cause of your problems
physician will guide you for best management and continue medicines only on physician/psychiatrist's advice
welbutrin and oxy pro elite are two different thing oxyprolite can not replace welbutrin
please consult your doctor and follow advice
hope you be all right
Answered: Sun, 20 Mar 2011
I find this answer helpful
  User's Response
Hi, Welcome to Healthcaremagic!
Wellbutrin is an antidepressant (bupropion); Oxy Pro Elite (or Oxyelite pro?; is an OTC herbal drug for weight loss. So it's difficult to say for me why you stopped wellbutrin & took OxyelitePro from GNC rep. I can't answer your original question ( Can I take the Oxy Pro Elite longer than the 8 weeks? Why is it only an 8 week dosage?).

I suggest you to go back to your doctor & get evaluated again as you may or may not be suffering from depression. Good luck.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor